Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247003
Title: Ковариантный анализ распространения поверхностных поляритонов в сверхрешетках из магнитных материалов
Authors: Жилко, В. В.
Лавриненко, А. В.
Issue Date: 1995
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1995. – № 3. – С. 17-20.
Abstract: The effective permeability tensor of superlattices from magnetic materials is obtained. The propagation of surface polaritons in the binary superlattice from uniaxial magnetic media, based on the operator dispersion equation of the multilayer gyroanisotropic structures is considered
URI: https://elib.bsu.by/handle/123456789/247003
ISSN: 0321-0367
Sponsorship: Работа финансировалась Фондом фундаментальных исследований Республики Беларусь (проект Ф 49-49).
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1995, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
17-20.pdf173,49 kBAdobe PDFView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.